# SDR HAIW6HR0076

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4501283
- Condition: Binding
- Location: Ext Search
- Component: 222175302105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS BINDING.  ASSY. WILL NOT MOVE IN ANY DIRECTION. PART HAS BEEN IN SERVICE 3 MONTHS.  REQUEST ASSY. TO BE REPAIRED UNDER WARRANTY. REPLACED LIGHT ASSY WITH SERVICEABLE UNIT.
